Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Having rash. Visited doctor, suggested psoriasis, called it Mucha -Habermanns. What can this be?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
Ive been having this rash for 2 mo now i went to my drematoligist who thought it was PR vs psoriasis but its not known they called it Mucha -Habermanns

Seen my primary dr there want to send me to UCLA ,! Why.? They said it cant be treated im full of fear and havent slept for days i know its making it worse im i going to die.?
Posted Fri, 30 Aug 2013 in Skin Hair and Nails
Answered by Dr. Johny Chacko 3 hours later
Brief Answer:
Do not worry, you are definitely not going to die because of the above reasons.

Detailed Answer:


None of the diseases you mentioned above are lethal, so do not worry.

Pityriasis Rosea is a benign disease with scaly patches which comes as body's inflammatory response to an infection or medicine. It usually subsides spontaneously. However the rash in the photo does not look like PR.

This rash you posted do not look like psoriasis either and again psoriasis is not lethal.

Mucha Habermann disease will have blisters, they are rapidly progressive and is associated with fever and malaise. The rash do not look like it either. However it looks like skin biopsy ? If it is done kindly upload the report.
If possible upload few more clearer photos of the rash.

They are sending you to UCLA probably for a skin biopsy if not done already.

Waiting to hear from you with details.
Take care and do not worry.
Above answer was peer-reviewed by
Follow-up: Having rash. Visited doctor, suggested psoriasis, called it Mucha -Habermanns. What can this be? 1 hour later
The rash started a day after emotional stress due to trouble marrige my father pass away 1 yr ago due to miss dx by his doctor on christmas day he was brought by EMT to the ER and New Years Day he has with stage 4 cancer ive been a emotional reck since i now have to be the caretaker to my mother who is also in bad medical complication and i have two brother who are drug addicts and are taking ever bit of her food which i provide and the stress is about to kill me because im greiving angry and trying to be a mother to the only one thing in my life that matter the rash started with just red marks all sizes arms chest and legs they are all different and they keep flaring up i live in the desert not by choice. My sleep pattern and body is confused i just want to die

Biopsy has been done report was sent with the photos it been 2months the dont itch but flare up when im stressed or overheated i stay in doors all day
Answered by Dr. Johny Chacko 5 hours later
Brief Answer:
Skin disease is not serious, do not worry

Detailed Answer:
Welcome back,
The lesion appears like PLC. You have mentioned that biopsy report was sent along with photos. I have received only 2 photographs. If possible kindly attach the biopsy report here or mail it to YYYY@YYYY to my attention, Dr CHACKO
PLC is a skin disease which usually comes as a response to an infection. Even though it has a chronic course, it is not life threatening and can be controlled with medications like tetracycline group of anti biotics. So do not worry and take care.
If you have any clarifications I will be happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor